Can they make me feel giddery
Lipitor is the only one that doesn't have jittery in its side effect list, so take your pick, but I would start checking your blood sugars when you start feeling that way as it sounds like your blood sugar is getting low and your body is starting to react to hypoglycemia. Even if your numbers are in the 80 to 85 range your body could still be indicated hypoglycemia. Diabetes is a not something you blow off, anytime you have a change in how your body is working check your blood sugars to make sure it's not your diabetes that is the problem. That is the one that can bite you in short order always look at it first and if that is not it then you have time to figure out just what is going on.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 May 2013 • 3 answers
Updated 26 Jul 2012 • 2 answers
Updated 19 Feb 2015 • 2 answers
Updated 16 Jul 2017 • 1 answer
Posted 14 Dec 2018 • 0 answers